May 22, 2006
I have been on Sustiva/Truvada combo for five weeks and am losing my mind! The only side effect I'm experiencing is the inability to concentrate and feeling like I'm high all day! I take the Sustiva early evening on an empty stomach and the Truvada in the morning. I only experienced the vivid dreams the first week and have no other side effects but I can't stand this feeling of "cloudiness" in my head! Some days it's scary to drive or be around other people. It has been the same every day since I started, no better, no worse. I'm also "edgy" and have become withdrawn according to my partner and I'm usually very laid back. I should receive my viral load and cd4 count this week. My question is, what other combo options with little to no side effects could I suggest to my doctor?
| Response from Dr. Henry
Sustiva may not be a good fit for you. A protease inhibitor based regimen (often with ritonavir boosting) may be a good 2nd choice (many to chooose from)to avoid the central nervous system side effects you are experiencing. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Oral Ulcers After Fingering Stripper Worried I Have HIV
- Rash After Giving Oral Worried I Have HIV
- Rectal Bleeding After Vaginal Sex Without Condom Does It Mean I Have HIV
- Shingles After Getting Head Worried I Have HIV
- Sore Throat After Touching Vaginal Fluid Worried I Have HIV
- Tingling Lips After Vaginal Sex Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.